Optimal transport and Cournot-Nash equilibria - Archive ouverte HAL Access content directly
Journal Articles Mathematics of Operations Research Year : 2015

Optimal transport and Cournot-Nash equilibria


We study a class of games with a continuum of players for which Cournot-Nash equilibria can be obtained by the minimisation of some cost, related to optimal transport. This cost is not convex in the usual sense in general but it turns out to have hidden strict convexity properties in many relevant cases. This enables us to obtain new uniqueness results and a characterisation of equilibria in terms of some partial differential equations, a simple numerical scheme in dimension one as well as an analysis of the inefficiency of equilibria.
Fichier principal
Vignette du fichier
abgc-25juin2012.pdf (447.68 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00712488 , version 1 (27-06-2012)



Adrien Blanchet, Guillaume Carlier. Optimal transport and Cournot-Nash equilibria. Mathematics of Operations Research, 2015, 41 (1), pp.125-145. ⟨10.1287/moor.2015.0719⟩. ⟨hal-00712488⟩
373 View
301 Download



Gmail Facebook Twitter LinkedIn More